MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 13MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 13MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 13MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant products: - humeral stem or stemless (cat# 300-01-13).- reverse humeral liner (cat# 320-38-00).- reverse humeral tray (cat# 320-10-00).- reverse glenosphere baseplate (cat# 320-15-06).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by the equinoxe shoulder study, the 83 y/o female patient experience a difficult dislocation greater tuberosity fractured, remaining un-displaced.Patient came to 6 month check up and is happy with her shoulder replacement.Per clinical study report the reported event is not related to the device and possibly related to the procedure.
 
Additional Manufacturer Narrative
(d10) reported concomitant device(s): 320-38-00 - equinoxe reverse 38mm humeral liner +0.320-10-00 - equinoxe reverse tray adapter plate tray +0.320-01-38 - equinoxe reverse 38mm glenosphere.320-15-06 - rs glenoid plate ext cag +10mm cage peg.This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: h6, h11.The following sections were corrected: d1, d2a, d2b, d4 - model number, catalog number, udi, d10, e1 - city, zip code, g1 - contact first, last name, g4 - 510k number.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation - remains implanted; further, photographs and/or radiograph images were not provided for review.A definitive root cause was unable to be determined; however, may have resulted a combination of forces applied during the surgical procedure or patient-related risk factors.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The cause of the bone fracture reported cannot be conclusively determined but may be related to a combination of forces applied during the surgical procedure or patient-related risk factors.However, this cannot be confirmed because relevant patient information, images, or radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 13MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key17628951
Report Number1038671-2023-02059
Device Sequence Number12380421
Product Code KWS
UDI-Device Identifier10885862079329
UDI-Public10885862079329
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 13MM
Device Catalogue Number300-01-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/19/2024
01/06/2025
Initial Report FDA Received Date08/27/2023
Supplement Report FDA Received Date12/06/2024
01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale
Patient Weight79 KG
Patient RaceWhite